# SDR YYFA20140221001

- Difficulty date: February 21, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,600 hours, 30,913 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA CANNOT BE HEARD AT L1 INTERPHONE DURING FLIGHT, WORKS ON GND DURING TAXI.
